# SDR DALA2020122104156

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLE 1 (UPPER INBOARD POSITION) LOCATED ON INTERCOSTAL DOOR STOP FITTING 7 POSITION FR 16 RT SIDE.  CORRECTIVE ACTION: REPLACED INTERCOSTAL FR 16 RT SIDE AT LEVEL STOP FITTING NR 7.
